Počet záznamů: 1

On oscillation of second-order linear ordinary differential equations

  1. 1.
    0367503 - MU-W 2012 RIV GE eng J - Článek v odborném periodiku
    Lomtatidze, A. - Šremr, Jiří
    On oscillation of second-order linear ordinary differential equations.
    Memoirs on Differential Equations and Mathematical Physics. Roč. 54, - (2011), s. 69-81 ISSN 1512-0015
    Výzkumný záměr: CEZ:AV0Z10190503
    Klíčová slova: linear second-order ordinary differential equation * Kamenev theorem * oscillation
    Kód oboru RIV: BA - Obecná matematika
    http://www.rmi.ge/jeomj/memoirs/vol54/abs54-4.htm

    A new oscillation criterion is proved for second-order linear ordinary di®erential equations with locally integrable coe±cients. It is also shown that a certain generalization of the Hartman{Wintner theorem can be derived from the result obtained.
    Trvalý link: http://hdl.handle.net/11104/0202159
    Název souboruStaženoVelikostKomentářVerzePřístup
    Lomtatidze.pdf1179.3 KBVydavatelský postprintvyžádat